Quadratic Wiener functionals of square norms on measure spaces

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)11-26
JournalCommunications on Stochastic Analysis
Volume2
Publication statusPublished - 2008

Cite this

Quadratic Wiener functionals of square norms on measure spaces. / Taniguchi, Setsuo.

In: Communications on Stochastic Analysis, Vol. 2, 2008, p. 11-26.

Research output: Contribution to journalArticle

@article{693f98c38d454a3fbbc008ca755ade83,
title = "Quadratic Wiener functionals of square norms on measure spaces",
author = "Setsuo Taniguchi",
year = "2008",
language = "English",
volume = "2",
pages = "11--26",
journal = "Communications on Stochastic Analysis",

}

TY - JOUR

T1 - Quadratic Wiener functionals of square norms on measure spaces

AU - Taniguchi, Setsuo

PY - 2008

Y1 - 2008

M3 - Article

VL - 2

SP - 11

EP - 26

JO - Communications on Stochastic Analysis

JF - Communications on Stochastic Analysis

ER -